# SDR SWAA2013071518251

- Difficulty date: June 19, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD TE FORE FLAP UPPER SKIN DELAMINATED.  REPAIRED SKIN IAW SRM & AMM.
